# SDR ASOA03064

- Difficulty date: February 17, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT 4250 - DURING CRUISE AT APPROXIMATELY 33,000 FT FROM ATL-PHF, THE CREW RECEIVED AN OIL PRESSURE WARNING MESSAGE ON THE LT ENGINE, ALONG WITH AN OIL PRESSURE DROP TO 15 PSI.  THE FAN SPEED VIBRATION GAUGE PRIOR TO THE WARNIGN SHOWED .8 TO .9 AND APPEARED TO SPIKE MOMENTS BEFORE THE THRUST LEVER SHUTOFF.  QRH PROCEDURES WERE COMPLIED WITH AND THE CAPTAIN SHUTDOWN THE LEFT ENGINE.  AN EMERGENCY WAS DECLARED AND EMERGENCY EQUIPMENT REQUESTED.  THE AIRCRAFT DIVERTED TO CLT, LANDING SAFELY.  MX FOUND THE LEFT ENGINE OIL TANK EMPTY AND SERVICED IT WITH 6 QUARTS OF OIL.  MX SUBSEQUENTLY REMOVED AND REPLACED THE LEFT ENGINE.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
